RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 178, Number 3  


Integer-valued characteristics of solutions of the noncommutative sigma model
A. V. Domrina
307
Exact solutions of one-dimensional nonlinear shallow water equations over even and sloping bottoms
Yu. A. Chirkunov, S. Yu. Dobrokhotov, S. B. Medvedev, D. S. Minenkov
322
Solutions of multidimensional partial differential equations representable as a one-dimensional flow
A. I. Zenchuk
346
Scalar products in models with a $GL(3)$ trigonometric $R$-matrix: Highest coefficient
S. Z. Pakulyak, E. Ragoucy, N. A. Slavnov
363
Positivity of eigenvalues of the two-particle Schrödinger operator on a lattice
S. N. Lakaev, Sh. U. Alladustov
390
Differential-geometric aspects of a nonholonomic Dirac mechanics: Lessons of a model quadratic in velocities
V. P. Pavlov
403
The Kardar–Parisi–Zhang equation and its matrix generalization
L. V. Bork, S. L. Ogarkov
416
Statistical theory of rarified gases in the Coulomb model of substance: Adiabatic approximation and initial atoms
V. B. Bobrov
433
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019